Tuesday 09 January 2007
> > > Papers
 Bounds on the dimension of the Brill-Noether schemes of rank two bundles 
 Authors:   Ali Bajravani 
 For    (0/0/2019) 
 Journal Title:   Annali di Matematica Pura ed Applicata 
Journal Category : international journals
Journal Volume https://doi.org/10.1007/s10231-019-00881-6 Journal Number ، Page(s)
File has not been uploaded
  
 Tangent Cones at Double Points of Prym-Theta Divisors of Curves of Genus 7 
 Authors:   Ali Bajravani 
 For    (0/0/2018) 
 Journal Title:   New Researches in Mathematices 
Journal Category :
Journal Volume Journal Number 13 ، Page(s) 31-40
File has not been uploaded
 Published in Persian 
 A Note on the Tangent Cones of the Scheme of Secant Loci 
 Authors:   Ali Bajravani 
 For    (0/0/2018) 
 Journal Title:   Rendiconti del Circolo Matematico di Palermo Series 2 
Journal Category : international journals
Journal Volume 3 Journal Number 67 ، Page(s) 599-608
File has not been uploaded
  
 L– Topological Spases 
 Authors:   Ali Bajravani 
 For    (0/0/2018) 
 Journal Title:   Sahand Communications in Mathematica Analysis 
Journal Category : international journals
Journal Volume 1 Journal Number 10 ، Page(s) 119-133
File has not been uploaded
  
 Remarks on the Geometry of Secant Loci 
 Authors:   Ali Bajravani 
 For    (0/0/2017) 
 Journal Title:   Arch der Math 
Journal Category : international journals
Journal Volume 4 Journal Number 108 ، Page(s)
File has not been uploaded
  
 Martens-Mumford theorems for Brill-Noether schemes arising from very ample Line Bundles  
 Authors:   Ali Bajravani; 
 For    (0/0/2015) 
 Journal Title:   Arch der Math 
Journal Category : international journals
Journal Volume Journal Number 105 ، Page(s) 229-237
File has not been uploaded
  
 Focal Varieties of Curves of genus 6 and 8,  
 Authors:   Ali Bajravani 
 For    (0/0/2010) 
 Journal Title:   Rend. De Circ. Math. Di Palermo 
Journal Category : international journals
Journal Volume Journal Number 59 ، Page(s) 127-135
File has not been uploaded
  
  On the Smoothness of Functor  
 Authors:   Ali Bajravani, Arash Rastegar; 
 For    (0/0/2010) 
 Journal Title:    ICJM 
Journal Category : international journals
Journal Volume Journal Number 5 ، Page(s) 27-39
File has not been uploaded
  


All rights reserved
Powered By : Didgah Roshan Sahand